Moduli and the measurability of surfaces
Doklady Akademii Nauk, Tome 193 (1970) no. 2, pp. 298-300
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_193_2_a12,
author = {A. V. Sychev},
title = {Moduli and the measurability of surfaces},
journal = {Doklady Akademii Nauk},
pages = {298--300},
year = {1970},
volume = {193},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_193_2_a12/}
}
A. V. Sychev. Moduli and the measurability of surfaces. Doklady Akademii Nauk, Tome 193 (1970) no. 2, pp. 298-300. http://geodesic.mathdoc.fr/item/DAN_1970_193_2_a12/